# SDR USAA920080345

- Difficulty date: February 4, 2008
- Submitted: February 7, 2008
- Operation: Air carrier
- Aircraft: N657AW
- Make and model: Airbus A320-232
- Aircraft serial: 1083
- Aircraft time: 31,657 hours, 12,011 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Odor
- Location: Apu Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOG PAGE 7869922 - FLT NR 430 - CLT-PHX - ODOR - "DIRTY SOCKS" ODOR IS VERY STRONG IN CABIN CAUSING SEVERAL ALLERGIC REACTIONS FROM CREW MEMBERS AND PASSENGERS.  MAINTENANCE CLEANED THE APU INLET IAW TASK CARD Z6D49302.  RAN PACKS AND OPERATIONAL CHECK WAS GOOD.
